# SDR DALA2017090106524

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 8,846 hours, 3,292 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOPERATIVE ILLUMINATED DURING CRUISE . CREW COMPLIED WITH QRH AND TURNED ANTI-SKID OFF . USED MAX REVERSE THRUST ON LANDING .
